PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 163-167
Tytuł artykułu

On approximation of analytic functions and generalized orders

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A characterization of a generalized order of analytic functions of several complex variables by means of polynomial approximation and interpolation is established.
Słowa kluczowe
Twórcy
autor
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] A. Janik, A characterization of the growth of analytic functions by means of polynomial approximation, Univ. Iagel. Acta Math. 24 (1984), 295-319.
  • [2] A. Janik, On approximation of entire functions and generalized orders, ibid., 321-326.
  • [3] O. P. Juneja and G. P. Kapoor, Analytic Functions--Growth Aspects, Res. Notes in Math. 104, Pitman, Boston 1985.
  • [4] M. N. Sheremeta, On the connection between the growth of a function analytic in a disc and moduli of the coefficients of its Taylor series, Visnik L'viv. Derzh. Univ. Ser. Mekh.-Mat. 2 (1965), 101-110 (in Ukrainian).
  • [5] J. Siciak, On some extremal functions and their applications in the theory of analytic functions of several complex variables, Trans. Amer. Math. Soc. 105 (1962), 322-357.
  • [6] J. Siciak, Extremal plurisubharmonic functions in $ℂ^N$, in: Proc. First Finnish-Polish Summer School in Complex Analysis at Podlesice (Łódź 1977), University of Łódź, 115-152.
  • [7] T. Winiarski, Application of approximation and interpolation methods to the examination of entire functions of n complex variables, Ann. Polon. Math. 28 (1973), 97-121.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p163bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.